# SDR SWAA2025050667553

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N8921Q
- Make and model: Boeing 737-8
- Aircraft serial: 42581
- Aircraft time: 3,841 hours, 2,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT FLASHLIGHT WILL NOT TEST<[01] R&R BATTERY IAW AMM 25-64-00
